MAUDE Adverse Event Report: IMPLANTECH ASSOCIATES, INC. CONTOURFLEX(TM) CALF IMPLANTE TEXTURED (CARLSEN STYLE); CONTOURED CARVING BLOCK

IMPLANTECH ASSOCIATES, INC. CONTOURFLEX(TM) CALF IMPLANTE TEXTURED (CARLSEN STYLE); CONTOURED CARVING BLOCK
Model Number N/A
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/17/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Method: testing was performed on actual devices associated with this report.Implantech reviewed production/manufacturing records.Results: evaluation found no device problem.(device complied with specifications.) conclusion: no problem was detected.
 
Event or Problem Description
(this is the same patient and same event being reported in medwatch report # 2028924-2018-00007.) complainant reported that the dimensions of the implants did not match those that we have listed.The initial report indicated that the patient had been put under anesthesia, and they had to wake her up without doing the surgery due to their concerns regarding the dimensions.Subsequent follow-up revealed that the patient had other surgical procedures performed on that date, and that the intended surgery to implant the "subject" devices was not the sole reason why the patient was placed under anesthesia.No subsequent intervention has been reported.Though there is no clear information that the reported event necessarily constitutes a serious injury, implantech has elected to report this event in the abundance of caution.(the event date will be considered to be (b)(6) 2018, the date of the surgery in which "subject" devices were not implanted due to the concerns reported above.).

Brand Name
CONTOURFLEX(TM) CALF IMPLANTE TEXTURED (CARLSEN STYLE)
Common Device Name
CONTOURED CARVING BLOCK
Manufacturer (Section D)
IMPLANTECH ASSOCIATES, INC.
6025 nicolle street, suite b
ventura CA 93003
MDR Report Key8081377
Report Number2028924-2018-00008
Device Sequence Number1203573
Product Code MIB
UDI-Device IdentifierM724CCB7TC3L1
UDI-PublicM724CCB7TC3L1
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K982688
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/20/2023
Device Model NumberN/A
Device Catalogue NumberCCB7-T0C#L
Device Lot Number878746
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/02/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2018
Initial Report FDA Received Date11/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age34 YR